Forum

× click the New Topic button to post

BCG Side Effect Question

11 years 4 months ago #7203 by tommyt
I have had 12 BCG treatments to date. My experience was that burning, cramping, and blood eased by the 4th or 5th day. So a couple of days of relief and then start the week again. Hang in there.

Please Log in or Create an account to join the conversation.

11 years 4 months ago #7136 by timb
i had burning and various points during my BCG treatment. I don't think what you describe is too unusual in my own experience

Please Log in or Create an account to join the conversation.

11 years 4 months ago #7134 by ddoyle
Everyone's reaction will vary. I had no problems for the first couple of treatments, then four days after the 3rd I experienced about 12 hours of passing a lot of blood and large clots. Then burning on thru the sixth and continuing on for seven more weeks with occasional blood and small clots. But then, my reaction was probably extreme. Hope yours is less severe, but some people (about 10% according to my URO) will exprience severe reaction to BCG.

Please Log in or Create an account to join the conversation.

11 years 4 months ago #7132 by Rosemary
Dear Mudder,

It's really hard to surmise what might be going on here. My own experience was that the burning and bleeding occurred on the DAY of treatment and got better as the week went on.

Sorry, I'm no help on this one. Maybe someone else has an idea.

Please, keep us posted,
Rosemary

Rosemary
Age - 55
T1 G3 - Tumor free 2 yrs 3 months
Dx January 2006

Please Log in or Create an account to join the conversation.

11 years 4 months ago #7131 by mattsmudder
I recently started my BCG treatments. I have had 2. I usually do fine at first but then later in the week I start having burning at the end of urination. Similiar to a UTI. Is this normal? I thought that any discomfort would occur right after the treatment not several days later. Has anyone else experienced this type of thing? So far the burning is not too bad but it has been worse after the 2nd treatment than after the 1st. I wonder if this means it will get worse with each treatment. Any thoughts from those experienced with BCG will be appreciated. Thank you so much.

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add attachements.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddiek

Users

Total Online: 2 Users and 448 Guests 
Dec4141's AvatarDec4141, lee83's Avatarlee83

Legend: Site Administrator Global Moderator Moderator Banned User Guest

Statistics

Total Messages: 50823 Total Sections: 1 Today Open: 1 Today Total Answer: 5
Total Subjects: 6511 Total Categories: 11 Yesterday Open: 2 Yesterday Total Answer: 6
Total Users: 7770 Latest User: Bdadgo
Powered by Kunena Forum